# SDR USAA2014022400010

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 20,013 hours, 6,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT AT 10C INOPERATIVE.  REPAIRED BROKEN WIRE, CHECKED EMERGENCY LIGHT AT 10C, OPERATIONS GOOD.
